# SDR VTZA98237

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6464 - JFK-BOS - DURING CRUISE, AIRCRAFT DIVERTED TO PVD DUE TO FUMES IN THE CABIN.  AIRCRAFT WENT TO GATE AT PVD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND COULD FIND NOT DEFECTS.  CREW SUSPECTS PASSENGERS HAD SOMETHING ON THEM THAT CAUSED SMELL NOT WARNING INDICATED, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
